Skip to main content Accessibility help
×
Home

Pluricanonical systems for 3-folds and 4-folds of general type

  • LORENZO DI BIAGIO (a1)

Abstract

We explicitly find lower bounds on the volume of threefolds and fourfolds of general type in order to have non-vanishing of pluricanonical systems and birationality of pluricanonical maps. In the case of threefolds of large volume, we also give necessary and sufficient conditions for the fourth canonical map to be birational.

Copyright

References

Hide All
[1]Angehrn, U. and Siu, Y. T.Effective freeness and point separation for adjoint bundles. Invent. Math., 122 (1995), pp. 291308.
[2]Barth, W. P., Hulek, K., Peters, C. A. M. and Van de Ven, A. Compact complex surfaces, vol. 4 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], (Springer-Verlag, second ed., 2004).
[3]Bauer, I. C., Catanese, F. and Pignatelli, R. Complex surfaces of general type: some recent progress, in Global Aspects of Complex Geometry, (Springer, 2006), pp. 158.
[4]Bombieri, E. Canonical models of surfaces of general type. Inst. Hautes Études Sci. Publ. Math. (1973), pp. 171–219.
[5]Borrelli, G.The classification of surfaces of general type with nonbirational bicanonical map. J. Algebraic Geom. 16 (2007), pp. 625669.
[6]Broustet, A.Non-annulation effective et positivité locale des fibrés en droites amples adjoints. Math. Ann. 343 (2009), pp. 727755.
[7]Chen, J. A. and Chen, M.Explicit birational geometry of 3-folds of general type, II. J. Differential Geom. 86 (2010), pp. 237271.
[8]Chen, M. and Zhang, D.-Q.Characterization of the 4-canonical birationality of algebraic threefolds. Math. Z., 258 (2008), pp. 565585.
[9]Debarre, O.Higher-Dimensional Algebraic Geometry. Universitext (Springer-Verlag, 2001).
[10]Di Biagio, L. Pluricanonical systems for 3-folds, 4-folds and n-folds of general type. 2010. Ph.D. Thesis Sapienza Università di Roma. Available at http://www.mat.uniroma1.it/ricerca/dottorato/TESI/ARCHIVIO/dibiagiolorenzo.pdf.
[11]Dong, J.-q.The 4-canonical maps of 3-folds of general type. Northeast. Math. J. 22 (2006), pp. 119126.
[12]Ein, L., Lazarsfeld, R., Mustaţă, M., Nakamaye, M. and Popa, M.Asymptotic invariants of base loci. Ann. Inst. Fourier (Grenoble) 56 (2006), pp. 17011734.
[13]Hacon, C. D. and McKernan, J.Boundedness of pluricanonical maps of varieties of general type. Invent. Math. 166 (2006), pp. 125.
[14]Kawamata, Y.On the extension problem of pluricanonical forms, in Algebraic geometry: Hirzebruch 70 (Warsaw, 1998), vol. 241 of Contemp. Math., Amer. Math. Soc. (Providence, 1999), pp. 193–207.
[15]Kollár, J.Kodaira's canonical bundle formula and adjunction, in Flips for 3-folds and 4-folds, vol. 35 of Oxford Lecture Ser. Math. Appl. (Oxford University Press, 2007), pp. 134162.
[16]Kollár, J. and Mori, S.Birational geometry of algebraic varieties, vol. 134 of Cambridge Tracts in Mathematics, (Cambridge University Press, 1998). With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original.
[17]Lazarsfeld, R.Positivity in algebraic geometry. I, vol. 48 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], (Springer-Verlag, 2004). Classical setting: line bundles and linear series.
[18]Lazarsfeld, R.Positivity in algebraic geometry. II, vol. 49 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], (Springer-Verlag, 2004). Positivity for vector bundles, and multiplier ideals.
[19]McKernan, J. Boundedness of log terminal Fano pairs of bounded index. arXiv:math/0205214v1, (2002). Available at http://arxiv.org/abs/math/0205214.
[20]Takayama, S.Pluricanonical systems on algebraic varieties of general type. Invent. Math. 165 (2006), pp. 551587.
[21]Todorov, G. T.Pluricanonical maps for threefolds of general type. Ann. Inst. Fourier (Grenoble) 57 (2007), pp. 13151330.

Related content

Powered by UNSILO

Pluricanonical systems for 3-folds and 4-folds of general type

  • LORENZO DI BIAGIO (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.